Drug-induced aseptic meningitis.

@article{Nettis2003DruginducedAM,
  title={Drug-induced aseptic meningitis.},
  author={Eustachio Nettis and Gianfranco Calogiuri and Maria Cristina Colanardi and Antonio Ferrannini and Alfredo Tursi},
  journal={Current drug targets. Immune, endocrine and metabolic disorders},
  year={2003},
  volume={3 2},
  pages={143-9}
}
Aseptic meningitis is a rare but well-recognized complication of drug therapy. The clinical presentation of drug-induced aseptic meningitis (DIAM) is distinct. Symptoms typically include fever, neck stiffness, headache, confusion, nausea and vomiting. The major categories of causative agents are non-steroidal anti-inflammatory drugs, antimicrobials and also intravenous immunoglobulins, monoclonal antibodies and vaccines. These drugs most commonly implicated as causes of aseptic meningitis act… CONTINUE READING

Connections & Topics

Mentioned Connections BETA
Symptoms typically include fever , neck stiffness , headache , confusion , nausea and vomiting .
Symptoms typically include fever , neck stiffness , headache , confusion , nausea and vomiting .
All Topics